# SDR RJEF20120925

- Difficulty date: September 22, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N564TA
- Make and model: Airbus A321-231
- Aircraft serial: 2862
- Aircraft time: 23,945 hours, 8,181 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OF THE AIRCRAFT FOR FLIGHT TAI-396 FROM MGA TO MIA, THE PILOT IN COMMAND REPORTED BIRD STRIKE ON ENGINE 1 AND SO THE TAKEOFF PROCEDURE WAS ABORTED.  ENGINE 1 WAS INSPECTED PER AMM 05-51-19-200-001-A AND FOUND EVIDENCE OF BIRD STRIKE.  LOW COMPRESSOR STAGES 1.5 AND 2.5 OF ENGINE 1 WAS BOROSCOPE-INSPECTED AS PER AMM 72-00-200-017-B AND FOUND BLADES ON COMPRESSOR STAGE 1.5 BENT AND DEFORMED.  HIGH COMPRESSOR STAGES 3 AND 6 AS PER AMM 72-00-00-200-016-B AND FOUND ONE BLADE IN STAGE 3 WITH MISALIGNED CLAPPER.  ENGINE WAS R&R IAW AMM 71-00-20-790-050-B AND ALL THE APPLICABLE PERFORMANCE TEST ACCOMPLISHED WITH OUT FAILURE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
